Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Cerebroangiogram shows sinus thrombosis. Heaviness in head, blurred eyesight, pain in head. Recurring thrombosis?

Hello, I was confined last Sept 15, 2012 with initial diagnosis Diffuse Subarachnoid, stayed in the hospital for 13 days. After 1 m\week from discharge I went to another Neurologist in a reputable hospital and undergone CerebroAngiogram. Findings: Left Transverse Sinus thrombosis . For 3 weeks now I am experiencing heaviness at the top of head with scake 3 pain. Moreso,my right eye seem blurred and sometimes I feel shooting pain both left and right part of my head. Could this mean, I am having thrombosis again?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Mysoulrock,

Thanks for your question.

The facts presented are previous "diffuse subarachnoid" (hemorrhage or thrombosis?), left transverse sinus thrombosis, and your recent symptoms.

From these, I can deduce that you may have a tendency towards clot formation (though the reason for this is not quite apparent, from your story); and it is advisable to see a Hematologist (with interest in Coagulation disorders) and he should be able to place you on blood thinners (anticoagulants), while he investigates the actual underlying cause(s) of the clotting tendency.

However, if the "diffuse subarachnoid" happens to be hemorrhage, he is likely to be much more cautious, and may not readily prescribe anticoagulants, because of the significant risk of a repeat bleed.

As concerning your recent symptoms, they may be related to a new clot, or an extension of the previous one. Whichever way, its still good to see a doctor, have some coagulation tests (INR, aPTT, etc), possibly cranial CT/MRI and have a definitive diagnosis.

Kind regards.
Answered: Wed, 13 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor